# SDR ASOA2015091813778

- Difficulty date: September 18, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 16,699 hours, 11,550 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN ON SKIN BETWEEN BS 295- 310 AND STIRNGERS 25-26R.  DRILLED THROUGH BURN IN SKIN USING .0128" DRILL BIT AND DEBURRED NEW HOLE IN SKIN.  WORK DONE REF SRM 53-00-00, TR 53-0050.  PERFORMED ET INSPECTION OF THE REWORKED AREA IAW NDTM 51-20-006.  NO CRACKS NOTED.  PERFORMED ET CONDUCTIVITY INSPECTION OF THE REWORKED AREA IAW NDTM 53-00-000-252-A01.  MEASURED CONDUCTIVITY IS 34 PERCENT IACS AT 60HZ.  INSTALLED SOLID FASTENER AND WASHER IN NEW HOLE IAW SRM 53-00-00, TR 53-0050, THIS IS A PERMANENT REPAIR.
